# SDR SWAA2021081612935

- Difficulty date: August 26, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 677-707 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON EXTERNAL FUSELAGE SKIN BS677 - BS707 S-1 - TO S-2R WL306. MARKED / REPAIRED EXTERNAL FUSELAGE SKIN BS 677 - BS 707 STR S-1 TO S-2R WL 306 IAW SWA EA 20-153-01779 REV IR AND ATS ER 20-03207 REV IR
